# SDR SWIA2021082060503

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S19-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FS 319.00 AROUND GROUND STUDS BETWEEN STGR 20L - 19L     (C-CHECK RO 8/18/2021)    REPLACED FS319 FRAME BETWEEN STGR 18L AND 21L REF DWG SH670-31810 REV. Y AND CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-23-00-001-001-A01. LEAK CHECK GOOD, COMPLIED WITH 51-900-1002-SKY.
